# SDR RAIA201903070001

- Difficulty date: March 7, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 41,291 hours, 25,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD BAGGAGE FLOOR SILL HAS 5 EA CORRODED NUTPLATE LOCATIONS BETWEEN FR.61-65. REMOVED RT FLOOR SILL AT FR 61-65. INSTALLED RT FLOOR SILL STILL NEEDS NUTPLATES INSTALLED. INSTALLED NUTPLATES.
